# SDR FDEA202511212196

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 60,225 hours, 28,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.   RELAMPED R1 DOOR EXTERIOR SLIDE LIGHT IAW AMM 33-51-06-2.   OPS CHKD SERVICEABLE.
